# SDR CALA2022080301945

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: NA
- Condition: Corroded
- Location: Y1162.5 And Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE -Y1162.5 AND FR68 IN PASSENGER CABIN REMOVED AND REPLACED FLOOR STRUCTURE -Y1162.5 LOC. FR.68 TO DIGITRAL CALIPER P/N: 500-197-30; S/N: A21147760; CAL DUE DATE: PERFORMED SCEPTRE ENTRY ON LOG PAGE NUMBER  9206195 FR.69 AND -Y1162.5 IAW A320 SRM 51-72-11 AND DRAWING #D53472001 05-OCT-22 AND DIGIMATIC DEPTH GAGE P/N: 547-2175; S/N: 004066; D53470150, D5347180. MEASURES OF CORROSION ARE: L=28.83MM CAL DUE DATE: 15-MAY-23, PERFORMED VISUAL INSPECTION ON (1.135IN) W= 21.01MM (0.827 IN);D= 1.01MM(0.039IN) TOOL USED ADJACENT AREA AND NOT FOUND ADDITIONAL DAMAGE IAW NTM 51-90-00 SEE AEROMAN NON ROUTINE 2022-343179 ADD EMP:V939984
